# SDR FDKA200709443

- Difficulty date: September 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 16529
- Aircraft time: 14,940 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200007204
- Condition: Overheated
- Location: Nr 2
- Part time: 10,823 hours, 10,464 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

SMOKE IN THE CABIN AFTER T/O.  FOUND PACK 2 TO BE OVERHEATING, REMOVED AND REPLACED NR 2 ACM.  OPS CHECK GOOD.
